Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What medicine to take for body pains arising due to intake of Estrogen tablets for menopause ?

hi im in menopause and am on estrogn and a steroid to control the estogen i also have psoriosis but the rash isnt active now since meds i have depression a growth on my knucklepain that moves around from left side of neck and shoulder then next day its on the righttendonitis in left arm creasealways in paincan u help female ,48yrs old, diagnosed and treated for menopause psoriasis , since meds i have pain every day that moves through different parts of my body,usually neck and shoulders,now my left arm crease has tendonitis and today my right leg had charlie horse all day and i now have depression.
Asked On : Tue, 19 Apr 2011
Answers:  2 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
before giving any advise i want to know which medication u have taken and
u r taking right now
give me full detail.
if u have any blood test ,give it detail
Answered: Tue, 19 Apr 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
You are suffering from Menopausal syndrome with psorriasis,both conditions are chronic leading to Depression.You have to keep patience and take treatment for both conditions and consult psychiatrist for depression.
In big cities there are classes for menopause, so attend the menopause clinic and take advise from them.
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor